English  |  正體中文  |  简体中文  |  全文筆數/總筆數 : 58323/91877 (63%)
造訪人次 : 14306760      線上人數 : 106
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜尋範圍 查詢小技巧:
  • 您可在西文檢索詞彙前後加上"雙引號",以獲取較精準的檢索結果
  • 若欲以作者姓名搜尋,建議至進階搜尋限定作者欄位,可獲得較完整資料
  • 進階搜尋
    請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/41392


    題名: Linear maps preserving permutation and stochastic matrices
    作者: Li, C. K.;譚必信;Tam, Bit-shun;Tsing, N. K.
    貢獻者: 淡江大學數學學系
    關鍵詞: Linear preserver;Stochastic matrix;Permutation matrix
    日期: 2002-01-15
    上傳時間: 2010-01-28 07:27:29 (UTC+8)
    出版者: Elsevier
    摘要: Let Full-size image (<1 K) be the set of n×n (sub)permutation matrices, doubly (sub)stochastic matrices, or the set of m×n column or row (sub)stochastic matrices. We characterize those linear maps T on the linear span of Full-size image (<1 K) that satisfy Full-size image (<1 K). Partial results concerning those linear maps T satisfying Full-size image (<1 K) are also presented.
    關聯: Linear Algebra and Its Applications 341(1-3), pp.5-22
    DOI: 10.1016/S0024-3795(00)00242-1
    顯示於類別:[數學學系暨研究所] 期刊論文

    文件中的檔案:

    檔案 描述 大小格式瀏覽次數
    index.html0KbHTML76檢視/開啟
    Linear maps preserving permutation and stochastic matrices.pdf154KbAdobe PDF0檢視/開啟

    在機構典藏中所有的資料項目都受到原著作權保護.

    TAIR相關文章

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回饋